# SDR AALA20120209TUL08

- Difficulty date: February 9, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 69,304 hours, 36,862 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MTY - CREW REPORTED UNABLE TO PRESSURIZE AIRCRAFT.  EMERGENCY DECLARED FLIGHT RETURNED MTY LANDED WITHOUT INCIDENT.  BOTH CABIN AUTO PRESSURE CONTROLLERS PLACARD PER MEL 21-32-03-2.  FLIGHT CONTINUED TO DESTINATION.  REPLACED BOTH CABIN CONTROLLERS AT DFW ON 02/09/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
